# SDR SWAA2023020897678

- Difficulty date: February 1, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N407WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29817
- Aircraft time: 71,833 hours, 42,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: NOTREPORTED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FOWARD OVERWING EMERGENCY EXIT SIGN INOP. UPPER EMERGENCY EXIT SIGN LOCATOR.<[01] RE-LAMPED RIGHT FWD OVERWING EMERGENCY EXIT SIGN (TOP EMERGENCY EXIT SIGN LOCATOR) AND PERFORMED LAMP REPLACEMENT TEST AS PER B737 AMM 33-51-01-960-801. TEST OK.;[02] VERIFIED STEP 1.
